# SDR NSVA20001

- Difficulty date: August 22, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N252CJ
- Make and model: Saab 340B
- Aircraft serial: 252
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50125892
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN HYA, UPON TAXIING TO GATE, NOTICED THE MAIN OUTBOARD HYDRAULIC ACCUMULATOR READ 0 PSI AND HYDRAULIC QTY READ 0.  HYDRAULIC FLUID WAS REPORTED BY THE CREW ON THE RAMP AROUND THE LT MLG.  MAINTENANCE FOUND THAT THE NR 1 BRAKE ASSY HAD FAILED CAUSING FLUID LOSS.  THE WHEEL ASSY WAS ALSO DAMAGED DUE TO THE BRAKE FAILURE.  MAINTENANCE REMOVED AND INSTALLED A SERVICEABLE BRAKE ASSY AND A SERVICEABLE WHEEL ASSY AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
